The Stacks Project


Bibliography item: Eis

authorEisenbud, David and Huneke, Craig
titleA finiteness property of infinite resolutions
year2005
typearticle
journalJ. Pure Appl. Algebra
number1-3
volume201
pages284–294

BibTeX code

You can use the following code to cite this item yourself.

@article{Eis,
  author = {Eisenbud, David and Huneke, Craig},
  title = {A finiteness property of infinite resolutions},
  year = {2005},
  journal = {J. Pure Appl. Algebra},
  number = {1-3},
  volume = {201},
  pages = {284--294},
}